Coercive inequalities for nonelliptic symmetric systems

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)49-89
Number of pages41
JournalCommunications on Pure and Applied Mathematics
Volume28
Issue number1
DOIs
StatePublished - 1975

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this

Coercive inequalities for nonelliptic symmetric systems. / Majda, Andrew J.

In: Communications on Pure and Applied Mathematics, Vol. 28, No. 1, 1975, p. 49-89.

Research output: Contribution to journalArticle

@article{22ce4ec850ec4ec487e7ae4d17a52b2c,
title = "Coercive inequalities for nonelliptic symmetric systems",
author = "Majda, {Andrew J.}",
year = "1975",
doi = "10.1002/cpa.3160280103",
language = "English (US)",
volume = "28",
pages = "49--89",
journal = "Communications on Pure and Applied Mathematics",
issn = "0010-3640",
publisher = "Wiley-Liss Inc.",
number = "1",

}

TY - JOUR

T1 - Coercive inequalities for nonelliptic symmetric systems

AU - Majda, Andrew J.

PY - 1975

Y1 - 1975

UR - http://www.scopus.com/inward/record.url?scp=78651255073&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=78651255073&partnerID=8YFLogxK

U2 - 10.1002/cpa.3160280103

DO - 10.1002/cpa.3160280103

M3 - Article

AN - SCOPUS:78651255073

VL - 28

SP - 49

EP - 89

JO - Communications on Pure and Applied Mathematics

JF - Communications on Pure and Applied Mathematics

SN - 0010-3640

IS - 1

ER -